# SDR 96ZZZX4020

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734748
- Condition: Corroded
- Location: Skins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DELAMINATIONS ON UPPER AND LOWER SKINS.  BOTH SURFACES HAVE NUMEROUS DENTS.
